# SDR DALA2015031902253

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 88,007 hours, 40,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND F/C SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. T/S IAW WDM 33-51-16 , FOUND R2 DOOR EXIT ID LIGHT SHORTED SHORTED POWER SUPPLY.  R & R SAME OPS CHECK GOOD. OK FOR SVC.
